# SDR SIMA20140917002

- Difficulty date: September 17, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,588 hours, 32,958 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

COCKPIT SMELL LIKE JET FUEL FROM UNKNOWN SOURCE, TRANSFERRED TO NRWC 606-ORD-01996.  PERFORMED FIM TASK 21-20-00-810-803-A THROUGH ALL STEPS.  NO FUEL ODOR DETECTED AT THIS TIME.  ODOR DETERMINED TO BE COMING FROM APU BLEED APU AND APU FUEL VALVE DEFFERRED PER MEL 49-1 AND 28-5 REF AML 3663526 ITEMS 3 AND 4 FOR DEFERRAL.  FOUND FUEL LEAK FORWARD RT SIDE CENTER BOX AT STRINGER 19R BODY STATION X 13601.0 ON BOLT THAT GOES THRU STRINGER 19R INTO RT CENTER BOX.  REMOVED AND REINSTALLED BOLT IAW SRM 51-40-02 AND SRM 57-00-01 FOR SEALING BOLT IN TANK.  COMPLIED WITH LEAK CHECK IAW ETN EM 28-045.  NO LEAKS NOTED.  APU SOV OPS CHECK GOOD IAW EMB AMM 28-22-01.  MEL ITEM RESTORED.  APUL MEL 49-1 RESTORED DUE TO MEL 28-5 RESTORATION.  OPS CHECK GOOD IAW EMB AMM 49-10-00.  MEL ITEM RESTORED.
